# SDR MASA2009101000313

- Difficulty date: October 10, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 32,712 hours, 24,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013A
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2771 PHX-SBA.  FLOOR EXIT LIGHTING ROW 4 TO 6 INOPERATIVE AND EXIT ROW 8D LOWER EXIT LIGHT INOPERATIVE.  MX REPLACED NR 3 BATTERY PACK AND INVERTER AND OPS CHECKED.
